On the rank of transformation semigroup T-(n,T-m)


Toker K., AYIK H.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.4, pp.1970-1977, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1710-59
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1970-1977

Abstract

Let T-n and S-n be the full transformation semigroup and the symmetric group on X-n = {1, ..., n}, respectively. For n, m is an element of Z(+) with m <= n - 1 let